For the past 2 1/2 weeks have been having trouble seeing straight. If I use one eye things look pretty normal, both eyes it's fairly dizzying.Seeing doubles by evening, not one next to another, but when looking at the tv, an individual will have another face on their chest. Have seen my opthamologist - not my eyes. Seen the PCP, he's at a loss. Saw a neurologist, had some sort of ear test yesterday - nothing so far - tried medication for myasthenia gravis - no help, if anything, made it a bit worse. Also have a sinus infection going on that is not responding to augmentin, if not for netti pot would be in a lot of pain, putting pressure on right eye. Even after using the netti pot, with the pressure gone, no difference to vision. Normal CT and MRI except for mild sinus disease (mild because have been using netti?) Does ANYONE have a clue what this is?!
A sinus infection can cause double vision if the infection puts pressure on one or more of of the twelve cranial nerves. This is only a possibility. If you have sinus disease on the MRI your MRI is not normal.
The diabetes is fine. I know how easy it is to blame it for everything because it affects everything in one way or another, but my diabetes is under good control and I see one member of my team every 3-4 months in order to keep everything in check and in line. I will ask the neurologist if there is an opthalmic member of his group. Thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.